Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups
Izvestiya. Mathematics, Tome 44 (1995) no. 2, pp. 395-402
Cet article a éte moissonné depuis la source Math-Net.Ru
This paper deals with primitive permutation groups, the stabilizer of each of which contains a normal abelian subgroup acting irreducibly on a nonidentity normal abelian subgroup of the whole group.
@article{IM2_1995_44_2_a9,
author = {K. K. Shchukin},
title = {Irreducible {Abelian} groups of automorphisms of {an~Abelian} group, and primitive solvable permutation groups},
journal = {Izvestiya. Mathematics},
pages = {395--402},
year = {1995},
volume = {44},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1995_44_2_a9/}
}
TY - JOUR AU - K. K. Shchukin TI - Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups JO - Izvestiya. Mathematics PY - 1995 SP - 395 EP - 402 VL - 44 IS - 2 UR - http://geodesic.mathdoc.fr/item/IM2_1995_44_2_a9/ LA - en ID - IM2_1995_44_2_a9 ER -
K. K. Shchukin. Irreducible Abelian groups of automorphisms of an Abelian group, and primitive solvable permutation groups. Izvestiya. Mathematics, Tome 44 (1995) no. 2, pp. 395-402. http://geodesic.mathdoc.fr/item/IM2_1995_44_2_a9/
[1] R. Baer, “Irreducible gropa of automorphisms of abelian groups”, Pacif. J. Math., 14:2 (1964), 385–405 | MR
[2] B. I. Plotkin, Gruppy avtomorfizmov algebraicheskikh sistem, Nauka, M., 1966 | MR | Zbl
[3] D. A. Suprunenko, Gruppy matrits, Nauka, M., 1972 | MR
[4] K. K. Schukin, “Neprivodimye abelevy gruppy avtomorfizmov abelevoi gruppy i primitivnye razreshimye gruppy perestanovok”, Dokl. RAN, 328:2 (1993), 157–159 | Zbl
[5] Ch. K. Sims, “Vychislitelnye metody v izuchenii grupp perestanovok”, Vychisleniya v algebre i teorii chisel, Mir, M., 1976, 129–147
[6] N. Dzhekobson, Stroenie kolets, IL, M., 1961